# SDR GTIA2023112137629

- Difficulty date: November 17, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N966NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11188
- Aircraft time: 3,516 hours, 1,524 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT REPORTED IN AFT CABIN REPORTED AS A SMELL LIKE OIL SMELL WEN T AWAY AFTER PACK 2 WAS SHUT OFFOCCURED AFTER DEPARTURE AND DURING DESCENT. -PERF TSM 05-50-00-810-821-A FOUND PACK 2 CAUSE OF ODOR NO OTHER DEFECTS NOTED SEE LP 3296232 ITEM 2 FOR CORRECTIVE ACTION.
